# SDR UALA2012082704810

- Difficulty date: August 27, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 54,403 hours, 6,874 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 12755
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF SYSTEM FAILURE, RTFL  HF COMM RT INOP.  RADIO TUNES BUT NO VOX XMIT ORRCV.  CYCLED C-B NO HELP.  REPLACED RIGHT HF TRANSCEIVER PER MM.  CONFIRMED REC-TRANSMIT FUNCTION RIGHT HF SYSTEM OPERATES NORMAL.
